# SDR COEA2014101002805

- Difficulty date: October 10, 2014
- Submitted: October 14, 2014
- Operation: Air carrier
- Aircraft: N805FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- Aircraft time: 34,674 hours, 38,113 cycles
- System (JASC): 2430 · DC Generating System
- Part: Sensor
- Part number: 1030032SM400D41
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT BLOCKED OUT, ONCE AIRBORNE, THE MASTER CAUTION ILLUMINATED WITH THE NR 1 DC GEN FAULT.  THE CREW ELECTED TO RETURN, NO EMER WAS DECLARED.  REPLACED THE HOT HALL EFFECTS SENSOR & NR 1 ENG DC GEN CONTACTOR.  OPERATIONS CHECKED GOOD.  ACFT RETURNED TO SERVICE.
